MathSciNet Relay Station
MathSciNet bibliographic data
MR2441873 (2010b:42033) 42C05 (11U05 15A30 15B57)
Bruschi, M.; Calogero, F.; Droghei, R. Tridiagonal matrices, orthogonal polynomials and Diophantine relations. II. J. Phys. A 40 (2007), no. 49, 14759–14772.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement